# SDR SWAA2025012875266

- Difficulty date: December 9, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED FWD FACE BS 695 BL 0 RT SIDE AT PASSENGER CABIN 2024-758671<[01] TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.; [02] REPLACED ANGLE AND FASTENERS LOCATED FWD FACE BS 695 BL 0 RT SIDE AT PASSENGER CABIN IAW B837-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 273A9110 REV A.  SEE INDIVIDUAL SIGN-OFFS BELLOW; [03] CORRECTED STEP 2.  REPLACED ANGLE AND FASTENERS LOCATED FWD FACE BS 695 BL 0 RT SIDE AT PASSENGER CABIN IAW B837-700 SRM 51-10-02 ITEM 9 AND INSTALLED FASTENERS IAW B737-700 SRM 51-40-02 AND DRAWING # 273A9110 REV A.  SEE INDIVIDUAL SIGN-OFFS BELOW.
